Alert archive / Maine / Storm Warnings in 2013
Storm Warning 5, NWS Gray, ME
NWS Gray, ME issued this storm warning at Mar 6, 2013, 3:55 AM EST. It took effect at Mar 7, 2013, 12:00 AM EST. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2013, 3:55 AM EST (08:55 UTC)
- In effect from
- Mar 7, 2013, 12:00 AM EST
- Expired
- Mar 8, 2013, 10:30 AM EST
- In force
- 35 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
623 WHUS71 KGYX 060855 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 355 AM EST WED MAR 6 2013 ...WINDS AND SEAS WILL BUILD TODAY THROUGH TONIGHT... ANZ150>153-062300- /O.UPG.KGYX.GL.A.0009.130306T1800Z-130308T2100Z/ /O.NEW.KGYX.GL.W.0016.130306T1700Z-130308T2100Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- 355 AM EST WED MAR 6 2013 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...BUILDING 18 TO 23 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ154-062300- /O.UPG.KGYX.GL.A.0009.130306T1800Z-130308T2100Z/ /O.NEW.KGYX.SR.W.0005.130307T0500Z-130308T0900Z/ CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 355 AM EST WED MAR 6 2013 ...STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST 30 TO 40 KT WITH GUSTS UP TO 50 KT. * SEAS...BUILDING 18 TO 25 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
8 follow-up statements
135 WHUS71 KGYX 062052 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 352 PM EST WED MAR 6 2013 ...WINDS AND SEAS WILL BUILD THROUGH TONIGHT... ANZ150>153-071100- /O.CON.KGYX.GL.W.0016.000000T0000Z-130308T2100Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- 352 PM EST WED MAR 6 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... * WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...12 TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ154-071100- /O.CON.KGYX.SR.W.0005.130307T0500Z-130308T0900Z/ CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 352 PM EST WED MAR 6 2013 ...STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST FRIDAY... * WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 50 KT. * SEAS...13 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
558 WHUS71 KGYX 070840 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 340 AM EST THU MAR 7 2013 ...WINDS AND SEAS WILL BUILD THROUGH THURSDAY... ANZ150>153-072245- /O.CON.KGYX.GL.W.0016.000000T0000Z-130308T2100Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- 340 AM EST THU MAR 7 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY... * WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...19 TO 24 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ154-072245- /O.CON.KGYX.SR.W.0005.000000T0000Z-130308T0900Z/ CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 340 AM EST THU MAR 7 2013 ...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 50 KT. * SEAS...20 TO 25 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
482 WHUS71 KGYX 071350 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 850 AM EST THU MAR 7 2013 ...HGIH WINDS AND SEAS THROUGH FRIDAY... ANZ150-152-080400- /O.UPG.KGYX.GL.W.0016.000000T0000Z-130308T2100Z/ /O.EXB.KGYX.SR.W.0005.000000T0000Z-130308T2000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 850 AM EST THU MAR 7 2013 ...STORM WARNING IN EFFECT UNTIL 3 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING... WHICH IS IN EFFECT UNTIL 3 PM EST FRIDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS...NORTHEAST 30 TO 40 KT WITH GUSTS UP TO 55 KT. * SEAS...21 TO 26 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ ANZ151-153-080400- /O.EXT.KGYX.GL.W.0016.000000T0000Z-130308T2000Z/ PENOBSCOT BAY-CASCO BAY- 850 AM EST THU MAR 7 2013 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM EST FRIDAY... * WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ154-080400- /O.EXT.KGYX.SR.W.0005.000000T0000Z-130308T2000Z/ CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 850 AM EST THU MAR 7 2013 ...STORM WARNING NOW IN EFFECT UNTIL 3 PM EST FRIDAY... * WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 55 KT. * SEAS...21 TO 26 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
796 WHUS71 KGYX 071434 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 934 AM EST THU MAR 7 2013 ...HGIH WINDS AND SEAS THROUGH FRIDAY... ANZ151-153-080445- /O.EXT.KGYX.GL.W.0016.000000T0000Z-130308T2300Z/ PENOBSCOT BAY-CASCO BAY- 934 AM EST THU MAR 7 2013 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM EST FRIDAY... * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-152-154-080445- /O.EXT.KGYX.SR.W.0005.000000T0000Z-130308T2300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 934 AM EST THU MAR 7 2013 ...STORM WARNING NOW IN EFFECT UNTIL 6 PM EST FRIDAY... * WINDS...NORTHEAST 30 TO 40 KT WITH GUSTS UP TO 55 KT. * SEAS...21 TO 26 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
005 WHUS71 KGYX 071948 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 248 PM EST THU MAR 7 2013 ...HGIH WINDS AND SEAS THROUGH FRIDAY... ANZ151-153-081000- /O.CON.KGYX.GL.W.0016.000000T0000Z-130308T2300Z/ PENOBSCOT BAY-CASCO BAY- 248 PM EST THU MAR 7 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-152-154-081000- /O.CON.KGYX.SR.W.0005.000000T0000Z-130308T2300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 248 PM EST THU MAR 7 2013 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... * WINDS...NORTHEAST 30 TO 40 KT WITH GUSTS UP TO 55 KT. * SEAS...21 TO 26 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
390 WHUS71 KGYX 080252 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 952 PM EST THU MAR 7 2013 ...HIGH WINDS AND SEAS THROUGH FRIDAY... .A STORM OFF THE COAST WILL PROVIDE STRONG NORTHEAST WINDS AND VERY HIGH SEAS THROUGH FRIDAY. SEAS WILL LIKELY STAY HIGH FOR SEVERAL MORE DAYS. ANZ151-153-081700- /O.CON.KGYX.GL.W.0016.000000T0000Z-130308T2300Z/ PENOBSCOT BAY-CASCO BAY- 952 PM EST THU MAR 7 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... * WINDS...NORTHEAST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...13 TO 19 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-152-154-081700- /O.CON.KGYX.SR.W.0005.000000T0000Z-130308T2300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 952 PM EST THU MAR 7 2013 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY... * WINDS...NORTHEAST 25 TO 35 KT WITH GUSTS UP TO 50 KT. * SEAS...21 TO 26 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
257 WHUS71 KGYX 080813 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 313 AM EST FRI MAR 8 2013 ...HIGH WINDS AND SEAS WILL CONTINUE THROUGH TODAY... .A STORM OFF THE COAST WILL PROVIDE STRONG NORTH NORTHEAST WINDS AND VERY HIGH SEAS THROUGH TODAY. WINDS WILL DROP OFF SLOWLY TONIGHT AND SATURDAY BUT SEAS WILL LIKELY STAY HIGH FOR SEVERAL MORE DAYS. ANZ151-153-082300- /O.CON.KGYX.GL.W.0016.000000T0000Z-130308T2300Z/ PENOBSCOT BAY-CASCO BAY- 313 AM EST FRI MAR 8 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...NORTH 20 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...6 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ150-152-154-082300- /O.CON.KGYX.SR.W.0005.000000T0000Z-130308T2300Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 313 AM EST FRI MAR 8 2013 ...STORM WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...NORTH NORTHEAST 25 TO 40 KT WITH GUSTS UP TO 50 KT. * SEAS...13 TO 22 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OR FREQUENT GUSTS OF 48 TO 63 KNOTS EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$
584 WHUS71 KGYX 081530 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1030 AM EST FRI MAR 8 2013 ...HIGH WINDS AND SEAS WILL CONTINUE THROUGH TODAY... .A STORM OFF THE COAST WILL PROVIDE STRONG NORTH NORTHEAST WINDS AND VERY HIGH SEAS THROUGH TODAY. WINDS WILL DROP OFF SLOWLY TONIGHT AND SATURDAY BUT SEAS WILL LIKELY STAY HIGH FOR SEVERAL MORE DAYS. ANZ150-152-154-090400- /O.CAN.KGYX.SR.W.0005.000000T0000Z-130308T2300Z/ /O.EXB.KGYX.GL.W.0016.000000T0000Z-130309T0400Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1030 AM EST FRI MAR 8 2013 ...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE STORM WARNING HAS BEEN CANCELLED. * WINDS...NORTHEAST 25 TO 35 KT. * SEAS...20 TO 26 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OR FREQUENT GUSTS OF 48 TO 63 KNOTS EXPECTED. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-090400- /O.EXT.KGYX.GL.W.0016.000000T0000Z-130309T0400Z/ PENOBSCOT BAY-CASCO BAY- 1030 AM EST FRI MAR 8 2013 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS...NORTH 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...12 TO 18 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Mar 6, 3:36 AM EST, 19 minutes earlier.
Area forecast discussion, Mar 6, 3:36 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
336 AM EST WED MAR 6 2013
.SYNOPSIS...
LOW PRESSURE WILL MOVE OFF THE MID ATLANTIC COAST TODAY AND WILL
RAPIDLY INTENSIFY AS IT SLOWLY DRIFTS NORTHEAST TONIGHT THROUGH
THURSDAY. LOW PRESSURE WILL SLOWLY DRIFT SOUTHEAST FRIDAY AS HIGH
PRESSURE BUILDS IN FROM THE WEST. HIGH PRESSURE WILL CONTINUE TO
BUILD OVER THE REGION ON SATURDAY AND THEN WILL SHIFT OFFSHORE ON
SUNDAY AS A COLD FRONT APPROACHES FROM THE WEST. LOW PRESSURE WILL
FORM ON THE COLD FRONT OVER THE OHIO VALLEY SUNDAY NIGHT AND WILL
PUSH NORTH INTO SOUTHERN ONTARIO ON MONDAY. A TRAILING COLD FRONT
WILL PUSH INTO THE REGION FROM THE WEST MONDAY NIGHT AND TUESDAY
AS SEVERAL MORE AREAS OF LOW PRESSURE DEVELOP ON THE FRONT.
&&
.NEAR TERM /THROUGH TODAY/...
LOW PRESSURE DEPARTING STAGE RIGHT CURRENTLY THROWING ONE MORE
PARTING SHOT OF SNOW SHOWER ACTIVITY AT THE REGION MAINLY OVER
WESTERN MAINE AND EASTERN NEW HAMPSHIRE EARLY THIS MORNING. EXPECT
THIS ACTIVITY TO CONTINUE OFF TO THE SOUTHWEST THROUGH MID MORNING
GRADUALLY GRADUALLY TAPERING OFF AS IT GOES. REMAINDER OF THE DAY
WILL BE MOSTLY CLOUDY WITH A FEW SUNNY BREAKS. EXPECT HIGH TEMPS
ONCE AGAIN SIMILAR TO YESTERDAY WITH READINGS IN THE MID 30S TO
LOWER 40S FROM NORTH TO SOUTH. WILL SEE INCREASING NORTHEAST WINDS
THROUGH THE DAY AS LOW PRESSURE MOVES OFF THE MID ATLANTIC COAST
SETTING UP A TIGHTENING GRADIENT ACROSS NEW ENGLAND.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM THURSDAY/...
LOW PRESSURE OFF THE MID ATLANTIC COAST WILL INTENSIFY AS IT
SLOWLY DRIFTS NORTHEAST OVERNIGHT AND THURSDAY. MODELS FINALLY
COMING INTO LINE ON TIMING AND QPF FOR SOUTHERN NEW HAMPSHIRE AND
SOUTHWEST MAINE. NEW ECMWF SHOWING QPF VERY SIMILAR TO THE 12Z RUN
WITH ABOUT A HALF TO THREE QUARTERS OF AN INCH OVER ROCKINGHAM
COUNTY...DROPPING OFF SHARPLY TO THE NORTH OF THERE. GFS BACKING
OFF AMOUNTS SOMEWHAT AND IS NOT FAR OFF THE ECMWF NUMBERS. WITH
ALL THE UNCERTAINTY OF THE PAST FEW DAYS AND MINIMAL IMPACT ON THE
CWA...SEE NO REASON TO RUSH THINGS. WILL LEAVE THE CURRENT WATCH
FOR ROCKINGHAM COUNTY IN PLACE AND WILL LET THE DAY SHIFT HAVE A
LOOK AT THE NEXT MODEL RUN BEFORE DECIDING ON WARNINGS OR
ADVISORIES.
IN ANY CASE WILL SEE INCREASING CLOUDS OVERNIGHT ALONG WITH STRONG
AND GUSTY NORTHEAST WINDS. MAY SEE A FEW SNOW SHOWERS BREAKING OUT
BY DAYBREAK IN SOUTHEASTERN NEW HAMPSHIRE BUT EXPECT THE MAJORITY
OF PRECIPITATION THURSDAY AFTERNOON INTO FRIDAY MORNING. BEST
GUESS AT THIS POINT WOULD BE FOR 4 TO 6 INCHES OF WET SNOW IN
SOUTHEAST NEW HAMPSHIRE WITH AMOUNTS QUICKLY TAPERING OFF TO THE
NORTH AND WEST. COULD ALSO POSSIBLY NEED WIND ADVISORIES FOR
COASTAL AREAS OF MAINE AND NEW HAMPSHIRE FOR LATE TONIGHT AND
THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
INTENSIFYING LOW PRES S OF 40N/70W WILL TRACK CLOSE ENOUGH THURSDAY
NGT TO CONT TO BRING SN TO AT LEAST SRN ZONES WITH ACCUMULATING SN
LIKELY. HIGH PRES TO THE N WILL KEEP ACCUMULATING SN FROM PUSHING
NWD INTO OUR FAR NRN ZONES. THE LOW MOVES OUT TO SEA FRIDAY WITH THE
SN ENDING AND DRIER WX MOVING IN. HIGH PRES BRINGS FAIR WX FRIDAY
NGT AND SATURDAY. THE HIGH MOVES OFF TO THE E ON SUNDAY BUT MAY KEEP
US DRY THRU SUNDAY. A SLOW MOVING CD FNT MOVES IN FROM THE W MONDAY
AND TUESDAY AS LOW PRES FORMS AND STRENGTHENS ALONG THE FNT. THIS
WILL SPREAD PRCP INTO THE REGION SUNDAY NGT THRU TUESDAY NGT. WARMER
AIR MOVES IN FROM THE S ON INCREASINGLY STRONG SOUTHERLY WINDS. PRCP
TYPE MAINLY RA OVER SRN AREAS WITH A WINTRY MIX CHANGING TO RA OVER
NRN AREAS.
USED BLEND OF ECMWF, GFS40 & GMOS AND A MEX/ECE MOS BLEND FOR THE
LONG TERM FCST.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...AREAS MVFR/IFR CEILINGS THIS MORNING...THEN VFR THIS
AFTERNOON. VFR WITH AREAS OF MVFR CEILINGS OVERNIGHT. IFR/LIFR
CEILINGS/VSBY DEVELOPING ON THURSDAY IN SOUTHERN AND COASTAL
ZONES THURSDAY.
LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...VFR/MVFR N TO
IFR/LIFR IN SN S THURSDAY NGT...IMPROVING TO VFR BY LATE FRIDAY
THEN CONTINUING MAINLY VFR FRIDAY NGT INTO SUNDAY. IFR DEVELOPING
LATE SUNDAY/SUNDAY NGT.
&&
.MARINE...
SHORT TERM...GOING TO STORM WARNINGS FOR OUR SOUTHWEST WATERS AND
GALE WARNINGS ELSEWHERE FOR TONIGHT INTO FRIDAY.
LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...GLW CONTINUES THURSDAY
NGT INTO FRIDAY /EXCEPT FOR A STW OVER SRN OUTER WATERS INTO
THURSDAY NGT/ FROM THE OCEAN STORM MOVING WELL TO OUR S WHILE
SLOWLY HEADING OUT TO SEA. SEAS BECOME VERY ROUGH WITH PERSISTENT
AND STRONG NE FLOW. WINDS AND SEAS LET UP LATE FRIDAY THRU
SATURDAY NGT AS HIGH PRES BUILDS IN. THE HIGH MOVES OFF TO THE E
WITH A CD FNT APPROACHING FROM THE W SUNDAY AND SUNDAY NGT FORCING
SOUTHERLY WINDS AND SEAS TO BUILD AGAIN.
&&
.CLIMATOLOGY...
THE MONTHLY SUMMARIES FOR FEBRUARY FOR PWM, CON AND GYX WERE ISSUED
AROUND 1130 PM TUESDAY. THEY ARE AVAILABLE ON OUR WEB SITE AT
WWW.WEATHER.GOV/GYX
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...WINTER STORM WATCH FROM THURSDAY MORNING THROUGH FRIDAY
MORNING FOR NHZ013-014.
MARINE...GALE WARNING FROM NOON TODAY TO 4 PM EST FRIDAY FOR ANZ150>153.
STORM WARNING FROM MIDNIGHT TONIGHT TO 4 AM EST FRIDAY FOR
ANZ154.
&&Hazardous weather outlook, Mar 6, 3:38 AM EST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 338 AM EST WED MAR 6 2013 NHZ013-014-070845- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 338 AM EST WED MAR 6 2013 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ018-023-NHZ007>010-070845- INTERIOR YORK-COASTAL YORK-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- 338 AM EST WED MAR 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND CENTRAL NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN OCEAN STORM TRACKING WELL OUT TO SEA MAY STILL BRING MEASURABLE SNOW TO SOUTHERN PORTIONS OF MAINE AND NEW HAMPSHIRE THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-012>014-019>022-024>028-NHZ001>006-070845- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR CUMBERLAND-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- 338 AM EST WED MAR 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>153-070845- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- 338 AM EST WED MAR 6 2013 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 4 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ154-070845- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 338 AM EST WED MAR 6 2013 ...STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 3:55 AM EST | Gale Warning | GYX | 68 hr | |
| Mar 6, 3:50 PM EST | Winter Weather Advisory | GYX | York | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.